# SDR 2007UALA03541

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 55,646 hours, 30,575 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPLIT FLAP INDICATION BETWEEN POSITION 10-15.  ON GO AROUND FLAPS OK WITHOUT MOVING HANDLE.
